# SDR CA970904009

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relays
- Part number: VD4N
- Condition: Failed
- Location: Gear Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE AND GEAR SELECTED UP. GEAR RETRACTED NORMALLY THEN GEAR DOOR LIGHTS FLICKERED AND STAYED ON. GEAR RECYCLED WITH SAME RESULTS. GEAR LOWERED MANUALLY AND AIRCRAFT RETURNED TO AIRPORT. RELAYS 3261-K9 AND 3261-K11 REPLACED. SECOND RELAY P/N DSC 182-2.
